MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr report number 3011632150-2023-00054.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr number 3011632150-2023-00054.The patient was enrolled in the mimics 3d usa post-market observational study on the (b)(6) 2021.They were treated with two 6.0 x 100mm biomimics 3d (bm3d) stents to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal segment in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.On the (b)(6) 2022, the site identified a restenosis of treated segment (target lesion).The event was reported as not serious but required percutaneous intervention.The patient presented to the clinic for a 12-month visit with abnormal arterial ultrasound.A bilateral leg extremity (ble) diagnostic angiogram conducted on (b)(6) 2023 showed target lesion re-stenosis.There was a re-intervention on the target limb and lesion completed on (b)(6) 2023.It involved non bm3d bare metal stent placement of the right mid sfa extending into the proximal portion of the stent, drug coated balloon/drug eluting balloon (dcb/deb) and pta/standard balloon angioplasty of the sfa ostial to distal popliteal segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event was reported as possibly related to the device but not related to the procedure.It was target lesion related.The outcome was reported as resolved with sequelae.The devices remain implanted.
 
Event or Problem Description
This is related to mdr number 3011632150-2023-00054.The patient was enrolled in the mimics 3d usa post-market observational study on the (b)(6) 2021.They were treated with two 6.0 x 100mm biomimics 3d (bm3d) stents to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal segment in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.On the (b)(6) 2022, the site identified a restenosis of treated segment (target lesion).The event required percutaneous intervention.The patient presented to the clinic for a 12-month visit with abnormal arterial ultrasound.A bilateral leg extremity (ble) diagnostic angiogram conducted on (b)(6) 2023 showed target lesion re-stenosis.There was a re-intervention on the target limb and lesion completed on (b)(6) 2023.It involved non bm3d bare metal stent placement of the right mid sfa extending into the proximal portion of the stent, drug coated balloon/drug eluting balloon (dcb/deb) and pta/standard balloon angioplasty of the sfa ostial to distal popliteal segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event was reported as possibly related to the device but not related to the procedure.It was target lesion related.The outcome was reported as resolved with sequelae.The devices remain implanted.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00054.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16833415
Report Number3011632150-2023-00055
Device Sequence Number13930007
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)220401(11)200831(10)0000050211
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number142122-10
Device Catalogue Number142122-10
Device Lot Number0000050211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite